# SDR DHL2001804539

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E LOWER PANEL SKIN DELAMINATED STA XW 5.000. REMOVED LOWER PANEL SKIN PER SRM 57-2-3 FIG 4A.  FABRICATED NEW SKIN PER SRM 57-2-3 FIG 4A AND INSTALLED NEW SKIN PER SRM 57-2-3 FIG 4A.
